Hi, here are all the side effects I could finf on the med you are on:
GENERIC NAME: gemfibrozil
BRAND NAMES: Lopid
SIDE EFFECTS: Common side effects of gemfibrozil include upset stomach, stomach pain, diarrhea, headache, tiredness, nausea, and vomiting. Muscle aches and pain also occur.
Rarely, these muscle-related symptoms are associated with damage to muscles that releases chemicals into the blood that that can damage the kidney. Muscle damage is of greatest concern when gemfibrozil is combined with statins. The formation of gallstones and gallbladder surgery have been associated with the use of gemfibrozil. Pancreatitis, abnormal blood liver tests, as well as reduced red blood cells (anemia), white blood cells (leukopenia) and blood platelets (thrombocytopenia) also have been reported.
So as you can read the answer is no ... call you Doctor anyway, antell him/her what you are experiencing... maybe that side effect is not listed.
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
CHOLESTEROL DRUGS: THE RISKS VARY AS WIDELY AS THE CHOICES Part 2 - The Non-Statins Dec 1, 2004 PART 2: The Non-Statins
Lopid is used to help people who have had little success in lowering their cholesterol through diet and exercise alone as well as to reduce the risk of heart disease. Common side effects associated with Lopid include abdominal pain, acute appendicitis, CONSTIPATION, diarrhea, eczema, fatigue, headache, indigestion, nausea/vomiting, rash, and vertigo.
Looks like it's concidered a non severe side effect. I would see a Doctor, it's not funny to be plugged up
- Lopid Information for Consumers
- Lopid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lopid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
High Cholesterol - I have trigylcerides up to 317 and the doctor only wants me to add more fiber to?
Posted 10 Nov 2009 • 1 answer
Posted 19 Mar 2010 • 1 answer
Posted 18 May 2010 • 1 answer
Posted 17 Jun 2010 • 1 answer
Posted 27 Jul 2016 • 0 answers